# SDR USAA030226

- Difficulty date: November 3, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage Floor
- Part time: 48,203 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WEB CRACKED, FLOOR WEB BETWEEN STATION 616 AND 639 S17L.  REMOVED AND REPLACED WEB PER SRM 53-00-01.  (M)
